Feb. 16th, 2011

seldomifever: (16yroldb/g)
So. Turns out my crazy blistering rash was a reaction to my blood thinner. A rare but possible side effect. At least if you're practically OD'ing. My INR, or blood clotting, level is incredibly high. A normal person's is between 1-2, a person on therapeutic Coumadin's should be between 2-3, and mine is currently over 6. Oof! I'm lucky I'm not bleeding out like a poisoned rat.

In less medically boring news, I just rebooked our trip to Disney. We'll be heading down in a few weeks. Hip hip!

ETA: Twasn't the blood thinner. Antiviral or antibiotic meds is what did me in.

Profile

seldomifever: (Default)
seldomifever

December 2011

S M T W T F S
     1 23
4 567 8910
11 1213 14 151617
18 19 202122 2324
25262728293031

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 21st, 2017 02:42 pm
Powered by Dreamwidth Studios